Medication

So I have been given 50mg of some tablet which seems a lot to me . I already feel devoid of energy and am really struggling motivating myself to do anything at the moment. The side effects of these tablets are apparently extreme fatigue and weight gain . Two things in all honesty I could do without. Is anyone taking or has taken setraline 50mg as if so how did you react with it ?

3 Replies

oldestnewest
  • I'm currently taking 50mg sertraline and have put on some weight recently with the fatigue aswell just trying get myself the gym n eat healthier lately hoping will help

  • I was on this for 8 month last year 100mg and have just gone back on 50mg last week. For the first few weeks it made me feel like I was a bit woozy I didn't put weight on last time. The doctor have put me on it for depersonalisation syndrome I'm hoping it starts to work soon . I've been on it for a week and it is making me feel drugged up but once you been on it for a while these symptoms go

  • I Agree withSEL123 I went on 100mg for 10 mth s put a bit of weight on came off for 7 months but depression returned back on 50 mg with me they take 4 weeks to work but it depends what suits you.They don't make me tired but effect people in different ways I would give them a chance.Over the years I have taken most of the anti depressants on the market and the only one I didn't put weight on was Prozac.Hope you feel better soon

You may also like...